Skip to main content
Article
Nédélec Spaces in Affine Coordinates
Mathematics and Statistics Faculty Publications and Presentations
  • Jay Gopalakrishnan, Portland State University
  • Luis E. García-Castillo, Universidad de Alcalá
  • Leszek Demkowicz, University of Texas at Austin
Document Type
Post-Print
Publication Date
1-1-2005
Subjects
  • Affine geometry,
  • Simplexes (Mathematics),
  • Differential equations
Abstract
In this note, we provide a conveniently implementable basis for simplicial Nédélec spaces of any order in any space dimension. The main feature of the basis is that it is expressed solely in terms of the barycentric coordinates of the simplex.
Description

NOTICE: this is the author’s version of a work that was accepted for publication in Computers and Mathematics with Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers and Mathematics with Applications, [VOL 49, ISSUE 7/8, 2005] doi:10.1016/j.camwa.2004.02.012

DOI
10.1016/j.camwa.2004.02.012
Persistent Identifier
http://archives.pdx.edu/ds/psu/10917
Citation Information
Jay Gopalakrishnan, Luis E. García-Castillo and Leszek Demkowicz. "Nédélec Spaces in Affine Coordinates" (2005)
Available at: http://works.bepress.com/jay-gopalakrishnan/14/